Depo provera and my period

Common Questions and Answers about Depo provera and my period

depo-provera

I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay. However, once I didn't get my period I started to worry and I took a pregnancy test just in case and it did come out negative. But I'm still freaking out since I am only 18 and really do not want to be pregnant. So is it normal to be late for your period after getting the shot? or should I take another test? Thanks.
Hi! I recently got the Depo Provera shot a couple weeks ago, and it is was within the 5-7 days before my period of which was supposed to be on the 23rd of last month.. And I still haven't gotten my period, I took a pregnancy test and it came out negative, I'm just really worried maybe the test was wrong, or is it normal to have a really late period after having your first shot?
I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay. However, once I didn't get my period I started to worry and I took a pregnancy test just in case and it did come out negative. But I'm still freaking out since I am only 18 and really do not want to be pregnant. So is it normal to be late for your period after getting the shot? or should I take another test? Thanks.
I have been on depoprovera for over four years and i usually get my period three 2 five days before my shot, if at all. My shot is not due for another two weeks and I have been on my period for more than three weeks already. Is this a serious problem?
Depo is very very affective, but if u do want to get preg then u should get off depo cause it messes u up. I was on depo for a year and a couple of months and I didn't get my period at all and now I. Off depo ad still haven't gotten my period. Me and my boy friend are TTC but I don't think I can cause I haven't had a period.
I have been on the depo provera for 2 and a half years now, I have a period every 3 month 10-14 days before im due my depo. I havnt had a period this time and i am due to get it in 2 days. Could i be pregnant?
I was told that it take 9 months to a year for your body to go back to normal after using depo. I myself used it for about a year and didn't recieve my period till after 10 months of stopping it. Maybe for you it will take longer since you were on depo for 3 years. As for the pcos I'm not sure if depo was the cause of it.
I was suppose to start my period Saturday however I went in on friday and got the Depo shot. This was the first shot I have ever received. I have yet to start my period. I have always ahd my period before this like clock work so I'm a little confused. I didn't think to ask the nurse if it would have any effect on my periods. Should I be concerned or alarmed because of this?
I hate this I feel like less of a woman because of this. Will I ever get my period back? I cramp every now and then but still no period. I hope someone can give me at least a little helpful information about whats happening to me.
Its all depends. But ik when I was on my shot I didn't have my period the whole first month. And that I did a lot of testing bc I had many symptoms of pregnancy. I wish you luck. Ik side effect can minc pregnancy!
period, it lasted 5 days and was pretty much normal in September, well Oct was pretty good, still had some bad days but was ok, and had my period the end of October and felt pretty good, then the week after my period was over I woke up this past saturday morning and felt horrible again, extremely nauseated, no appetite, the works, sunday was kinda the same but I didnt throw up at all, and then today is a little better.
No matter how long you are on it, it can take 12-18 months to fully get depo provera out of your system. I had a hard time after depo, my body started going through withdrawls of the drug and I had a cyst on my ovary from depo which was causing me not to ovulate.
I have been on Depo Provera for 13 years. I have not had a period in probably 10 years or longer. I got the flu and started taking flu medicine and two days later all of the sudden - a period. I am freaking out. What would cause a sudden period after such a long absence? I want it to go away NOW. Did the flu medicine kill my depo shot?
I took depo after he was born and it really messed up my cycles. I was very irregular and then didn't have a period for months. My ex husband and I broke up and I was afraid I was pregnant again because I really had no way of knowing without having regular periods. It was impossible for me to know when and if I was ovulating. Anyway, I also began having some of your same symptoms. The tenderness in the breasts especially. That had really only happened to me when I was pregnant.
I came off it in Feb and have started to have what seems to be a proper period i have had irregular spotting since feb so i am really hoping my body is getting back to normal? Any tips that will help with TTC?
Argh! I'm reading bad stories all over the place about Depo Provera, and I'm no exception. I got my first injection June of 2010. When I first got it, I had the discharge and whatnot, but it was -constant-. It wasn't spotting or irregular, it just always was there. I eventually got sick of this, and my last injection was supposed to be around Sept. 15th, but I didn't go for it. So now it's a month later, and the discharge has escalated to a full-on period that will not stop!
I'm planning on getting the Depo shot this Friday, the 18th of March, and I'm a bit of worry wort. I was wondering, with the slight chance of me being pregnant, if I got the shot not even a week after "conception". Would it spontaneously abort? Would it hurt me? Would it keep the baby but give it birth defects? I'm not really sure and I would like my question answered because I am very worried. We used the condoms properly, no breaks or slippage. So, I highly doubt I am pregnant.
I had the depo shot 3 times last year-june, sept, & nov. I was very worried about getting my period back but finally i got it in may. give it time. My husband and i have been trying to conceieve since nov but no luck. I have read lots of stories about pregnany taking 1-3 years after your last shot (even thogh i was told 6-12 months) I have been hoping that now that i finally got my period back that it is a sign that i am ready. Good luck to you!
i was on the minipill for two years i am not getting my period now doctor wants to put me on depo provera she claims after awhile the affectiveness of the minpill wears off and depo would be best for me being that it is also a progesteron only contraceptive and will continue not getting my period am afraid because of all the bad things i hear about it any suggetions?
I been on depo since 2008 and never had a period since I just now been in.a relationship ny bf ejaculated inside me . My question.really is isn't it hard to.become pregnant while taking the depo.
I got depo provera about a month and a half ago. The last 2 weeks I have had extreme cramps in my abdomine and lower back. I have also had none stop bleeding for about 2 weeks. It is not spotting it like a full on period. Is this normal or should I go to my doctor?
i agree with gillianl depo is evil, i have been off depo for a year and it made me really ill and i only had two shots not even a full course. my knees are crumbled and my period pains are so bad i have to stay in bed and they come when they feel like it.
But I never had but 1 period on the shot and it was the 1st one. And thank you!
and then i got back on the depo and i stop my period again and havent had one evey since when i first started the depo i spotted like 1 or 2 times but it was like a brownish like color.
Hey i was on depo provera from april until september of last year in which time my periods stopped. I had my last injection september seven months ago as me and my partner decided we'd get my periods back and try for a baby after our holiday next month. We already have a 18month old son. Ive still not had my periods back but the past few days ive been sufferering from sore hard breasts. I did a pregnancy test yesterday but it was negative. What could be causing it?
ago, I took the depo shot 2 weeks after having her, Ive been on the shot before and had no period at all for 4 years(before I had my baby) Every since giving birth, I have bled on and off.(ex: I might bleed for a couple of days(light) then I might not have anything for a month then all the sudden I start getting the cramps and bleeding again. then I might bleed on and off all month. I cant explain.
MedHelp Health Answers